$A$-superharmonic functions and supersolutions of degenerate elliptic equations

J. Heinonen Department of Mathematics, University of Jyväskylä T. Kilpeläinen Department of Mathematics, University of Jyväskylä

TBD mathscidoc:1701.332670

Arkiv for Matematik, 26, (1), 87-105, 1987.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 270 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{j.1987$a$-superharmonic,
  title={$A$-superharmonic functions and supersolutions of degenerate elliptic equations},
  author={J. Heinonen, and T. Kilpeläinen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526040511479},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={87-105},
  year={1987},
}
J. Heinonen, and T. Kilpeläinen. $A$-superharmonic functions and supersolutions of degenerate elliptic equations. 1987. Vol. 26. In Arkiv for Matematik. pp.87-105. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526040511479.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved